# SDR 97ZZZX3986

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6667V
- Make and model: Blanca 1730
- Aircraft serial: 30018
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gear Leg
- Part number: 194096
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCED A FAILURE OF THE RIGHT MAIN GEAR LOWER GEAR SEGMENT.  THE LOWER TUBE FAILED AT THE SCISSOR ATTACH POINT CAUSING THE WHEEL TO ROTATE 180 DEGREES.
